# SDR 95ZZZW404

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 328
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION AROUND HOLES TOP FLANGE OF FLOORBEAM BS 328 AT LBL 20 AND LBL 46.  REMOVED CORROSION PER SRM 51-10-6.  CUT 0UT DAMAGED AREAS AND INSTALLED 2 EACH ANGLE REPAIRS 10 INCHES BY 1 INCH BY 1 INCH AT LBL 20 AND LBL 46, MATERIAL USED 7075-T6 .125.  TOTAL CYCLES 29235.
